# SDR CALA2023050301318

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 82,009 hours, 13,385 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Part number: 311T21119
- Condition: Cracked
- Location: Lh Sta223
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE 8C CHECK VISIT AT HAECO-HKG INSPECTION FOUND #1 PYLON STRUT [P/N: 311T2290-81, S/N: 000436], FWD UPPER SPAR WEB P/N: 311T2111-9 WAS FOUND WITH CRACK AT LH NAC STA 223 POWER FEEDER CABLE. TO INSPECT THE #1 PYLON FWD UPPER SPAR WEB AT LH NAC STA 223 PE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. REPEAT THE INSP ER.  REF. HAECO W/O 1619369 R PART 2 OF THE LATEST REVISION OF ECRA 5450-02833 ON OR BEFORE ECTIONS AT INTERVALS NOT TO EXCEED 12,000 FLIGHT CYCLES THEREAFT ACCOMPLISHED PART 1 INTERIM REPAIR PER ECRA 5450-02833 AND HAECO RI-54-00-016133 REV A WITHOUT ANY DEVIATION.  INITIATED DTA/DIP PER ECRA 5450-02833:INSPECT THE #1 PYLON FWD UPPER SPAR WEB AT TOMC-APPROVAL FROM SC1ELBYC COMMENT LH NAC STA 223 PER PART 2 OF THE LATEST REVISION OF 5450-02833. ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTIONS AT INTERVALS NOT TO EXCEED 12,000 FLIGHT CYCLES THEREAFTER. QC QC REVIEWED. INIT : 37,500 TAFC (INIT WILL ITO TO RIR) RIR  : 12,000 FC......HC/U389717 RECORDS UPDATE.....HC
